MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SETROX S 45; PACING LEAD

BIOTRONIK SE & CO. KG SETROX S 45; PACING LEAD
Model Number 350973
Medical Device Problem Codes Low impedance (2285); Device Sensing Problem (2917); Unstable Capture Threshold (3269)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Combination product: yes.
 
Event or Problem Description
Lead was explanted due to impedance less than 100 ohms, degraded sensing and threshold.Should additional information be received this file will be updated.
 
Additional Manufacturer Narrative
Combination product: yes.The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
Combination product: yes.Upon receipt, the lead under complaint was found cut 48 cm proximal to the lead tip the distal fragment was received for analysis.An extraction aid was found on the distal fragment, it is reasonable to assume that the lead was cut during the surgery.The analysis showed multiple abrasion marks along the lead fragment.In particular between 5 and 7 cm proximal to the lead tip the insulation was found rubbed through, which is assumed to be the root cause of the reported low pacing impedance.Furthermore, the fixation helix was found bent, which most likely resulted from the extraction procedure due to tensile stress.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this device were re-investigated.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.In conclusion, the analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
SETROX S 45
Common Device Name
PACING LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key22077868
Report Number1028232-2025-02546
Device Sequence Number8397848
Product Code NVN
UDI-Device Identifier04035479087944
UDI-Public(01)04035479087944(17)150630
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/30/2015
Device Model Number350973
Device Catalogue Number350973
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by Manufacturer05/27/2025
12/02/2025
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date05/27/2025
12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age65 YR
Patient SexFemale